The Cause Of The Gums Is Swollen And Painful After Consuming Diclofenac Potassium Methylprednisolone?

Illustration of The Cause Of The Gums Is Swollen And Painful After Consuming Diclofenac Potassium Methylprednisolone?
Illustration: The Cause Of The Gums Is Swollen And Painful After Consuming Diclofenac Potassium Methylprednisolone? post.greatist.com

Good evening. R nIt’s been three days since my gums are swollen and sore. I did not know if my gums were swollen from brushing too hard or because of the side effects of the medication I was taking. I currently have dermatitis so I was given methylprednisolone as an anti-inflammatory. R n r nI have also had swollen gums before, and I am taking diclofenac potassium and lincomycin. R n r n taking methylprednisolone and potassium diclofenac at the same time? r nEven though it takes a few minutes? r n r nThank you Doctor.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Swollen gums can occur for many reasons, including:

Bacterial infection
Inflammation of the gums
Lack of vitamin C

Build up of plaque on the teeth

Drug side effects
Pregnancy
Improper fitting of dentures or other dental equipment
The sensitivity of the gums due to certain toothpaste and mouthwash, as well as the wrong way to brush your teeth


Then regarding the combination of the drug methylprednisolone and potassium diclofenac, so far there is no absolute prohibition to use the two together. It's just that for some people, using these two drugs closely together can increase complaints in the digestive tract such as stomach pain, nausea, increased stomach acid and so on.


Even though it can still be used, our advice is that you should still have a dentist checked, because it is not impossible that the cause of the swollen gums that you are experiencing now is different from what you experienced in the past so that the handling is not exactly the same, apart from the fact that diclofenac potassium cannot be used. purchased without a doctor's prescription.


Meanwhile, avoid consuming foods and drinks that are too cold or too hot, keep on brushing your teeth with a soft-bristled brush with a up and down motion twice a day, warmly compress the sore cheeks, and avoid sharp-edged foods and increase the consumption of fruits that contain vitamins. C like oranges, mangoes, and pineapples. So, hopefully it answers your question.

: by

Related Question

Causes Of Red Eye Bags In Children?

Causes Of Red Eye Bags In Children?

(12 months ago)

Hello, good afternoon, I have a 5-year-old child, his eye bags look pink and tend to be red since the age of 7 months and until now 5 years old still look red (the eyes are normal,... Read more

The Cause Of Pain In The Kidney Area When Coughing?

The Cause Of Pain In The Kidney Area When Coughing?

(12 months ago)

My friend complained because when coughing hurts in the kidney area, what actually happened to my friend? thank you... Read more

Heartburn Recurs When Consuming Fatty Foods.?

Heartburn Recurs When Consuming Fatty Foods.?

(11 months ago)

Hello wr.wb.Hallo DokI I have heartburn that often recurs and my stomach is very sensitive to fatty foods. I want to ask, is my heartburn already severe?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *